# SDR DALA1210380121

- Difficulty date: April 18, 2008
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 66,437 hours, 31,342 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link
- Part number: 113T1321XX
- Condition: Unknown
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK REPLACEMENT IAW 01-076248-12.  ME07 OUTBOARD LINK REPL-OUTBOARD FLAP-LEFT P/N 113T1321-XX  ME08 INBOARD LINK REPL-OUTBOARD FLAP-LEFT P/N 113T1322-XX   ME09 OUTBOARD LINK REPL-INBOARD FLAP-LEFT OUTER PINS  ME10 INBOARD LINK REPL-OUTBOARD FLAP RIGHT P/N 113T1321-XX  ME11 INBOARD LINK REPL-OUTBOARD FLAP RIGHT P/N 113T1322-XX  ME12 OUTBOARD LINK REPL-INBOARD FLAP-LEFT OUTER PINS.
